Injection pain from steroids

Posted by james 20/08/2019 0 Comment(s) Health,

Post Injection Pain

 

Injectable testosterone is preferred over other steroids for many reasons. It has one of the highest safety profiles, as it is similar in structure to the naturally occurring testosterone. However, testosterone is not the only performance-enhancing injectable drug, as one may use other injectable steroids, HGH, and so on. Nonetheless, issues are more common with testosterone than other drugs for various reasons.

 

To begin with, always remember that injecting a drug, however small it may sound, is still a severe medical procedure involving injecting an exogenous material into the body. It is puncturing not only the skin, but also other tissues like subcutaneous fat cells, muscles, and so on.

 

Post-injection pain may occur due to numerous reasons

Most frequently, post injection pain may occur due to the wrong technique, but not necessarily. Even if everything is done correctly, there is still a small risk of local infection, the reaction of certain steroids, or their excipients. Pain may also occur due to damage to the nerve. Fortunately, most painful conditions would not last long and would resolve spontaneously, though using head pads may help solve the problem faster.

 

Nonetheless, in rare cases, pain may be a result of some mistake. In the case of testosterone injection, which is an oily solution, pain may happen if it is not injected deep enough. People often prefer using small and sharper needles to avoid pain, but it could also result in the release of oily solution subcutaneously. The needle should be chosen wisely, especially in overweight individuals.

 

Another common reason for pain, especially for chronic pain, could be local irritation of the muscle cells. Most injectable drugs are irritant to a certain degree, and steroids are no exception. Moreover, injectables contain not only active ingredient, but also some excipients. One of the ways to avoid chronic discomfort is to change the place of injection every time. Like rotating between right thigh, then left thigh, then right hip, and left hip, and so on.

 

Injection technique is another thing that matters. If you frequently get long-lasting pain after injection, then you must be doing something wrong. In such cases, it is better to ask someone to help, or even better ask a trained medical nurse to carry out the procedure. By watching medical personnel do the things, you will also get an opportunity to learn.

 

One of the mistakes people do is massage too much after an injection. Yes, injections are a bit painful, but that feeling of discomfort will not last long in most cases. By massaging the site of injection, you are only worsening the situation. Massaging may cause leaking of testosterone solution to subcutaneous tissues, a place rich in sensory nerve ending, which will only worsen the pain.

 

Therefore, to minimize the risk of pains, rotate sites of injection, learn about your sweet spots, choose gear wisely, analyze your technique, be relaxed while injecting.

Leave a Comment